# SDR UPS98225874

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 65172887
- Condition: Cracked
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, WHILE WORKING CARD NR 465720 FOUND CRACKED RIB ON L/W NR 3 SLAT AT SLAT STA 128 TO 950.  REMOVED CRACKED RIB, REPLACED WITH NEW RIB IAW SRM 51-30-2.
